MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PHASEAL; UNKNOWN INJECTOR

BECTON DICKINSON, S.A. PHASEAL; UNKNOWN INJECTOR
Catalog Number 515004
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: i have a customer who used a connector earlier and it leaked.Per customer response: the leak occurred between the transfer injector and the luer lock syringe.Was the device being used in/on patient when the issue occurred? i believe so yes.Was patient or user harmed? if yes, please explain ¿ not that i am aware of was the hcp present when the issue occurred? yes if leakage occurred, please confirm the fluid that leaked.Vinblastine was additional medical intervention/medication required? if yes, not that i know of.
 
Additional Manufacturer Narrative
Investigation results: no photographic evidence or physical samples were provided to investigate the reported condition.A thorough review of the device's history was conducted for injector luer lock n35c lot 2411727, and no deviations or non-conformances were found during the manufacturing process that could have contributed to the issue.Three retained samples were received for further evaluation, during visual inspection no deformations, material deficiencies, burrs, or fractures were observed.Luer thread functionality tests were performed on the retained samples, confirming that the product meets its intended performance requirements.All units were confirmed to be in optimal and acceptable condition and the results are in full compliance with the established specifications.The product undergoes inspections at various stages of the manufacturing process to ensure its quality and functionality.Based on the information available, we are currently unable to identify a root cause related to the manufacturing process.Our quality team will continue to monitor complaints received for this device and the reported condition for any potential emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
PHASEAL
Common Device Name
UNKNOWN INJECTOR
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23922445
Report Number3003152976-2025-00691
Device Sequence Number18395408
Product Code ONB
UDI-Device Identifier00382905150043
UDI-Public(01)00382905150043(11)241129(17)270430(10)2411727
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515004
Device Lot Number2411727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown